MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEM/TIB ROD THUMBSCR *EA; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR

DEPUY MITEK LLC US RIGIDFIX FEM/TIB ROD THUMBSCR *EA; ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR
Catalog Number 213600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl reconstruction procedure the sales rep's rigidfix femoral thumb screw broke off the rigidfix frame.The sales rep did not know what caused the thumb screw to break, but breakage occurred outside of the patient cavity with no fragments created.The breakage of the thumb screw did not interrupt the case and the procedure was completed successfully with no patient harm or delay.The sales rep could not provide a lot number for the device.The device was discarded by the customer.

Common Device Name
ORTHOPAEDIC IMPLANT INSERTER/EXTRACTOR
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8421517
Report Number1221934-2019-56619
Device Sequence Number16590565
Product Code LXH
UDI-Device Identifier10886705002634
UDI-Public10886705002634
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213600
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/14/2019
Patient Sequence Number1